VOL. 51 · NO. 5 | October 2021
Front Matter
Rocky Mountain J. Math. 51 (5), (October 2021)
No abstract available
Harpreet Singh Bedi
Rocky Mountain J. Math. 51 (5), 1521-1539, (October 2021) DOI: 10.1216/rmj.2021.51.1521
KEYWORDS: degree, line bundles, perfectoid, Čech cohomology, 14A15, 14A25
Abdellatif Ben Makhlouf, Djalal Boucenna
Rocky Mountain J. Math. 51 (5), 1541-1551, (October 2021) DOI: 10.1216/rmj.2021.51.1541
KEYWORDS: Mittag–Leffler Ulam–Hyers–Rassias stability, Darboux problem, 26A33
Alexander Betz, Max Chao-Haft, Ting Gong, Thomas Michael Keller, Anthony Ter-Saakov, Yong Yang
Rocky Mountain J. Math. 51 (5), 1553-1565, (October 2021) DOI: 10.1216/rmj.2021.51.1553
KEYWORDS: permutation groups, power set, Orbit, 20B05
Sigrun Bodine
Rocky Mountain J. Math. 51 (5), 1567-1581, (October 2021) DOI: 10.1216/rmj.2021.51.1567
KEYWORDS: Third-order differential equations, asymptotic solutions, 34E10
Sid Ali Bousla
Rocky Mountain J. Math. 51 (5), 1583-1597, (October 2021) DOI: 10.1216/rmj.2021.51.1583
KEYWORDS: Asymptotic formula, binary recurrence sequence, Fibonacci sequence, least common multiple, Lucas sequence, 11A05, 11B39, 11B83, 11B65
Nikolaos Chatzikonstantinou
Rocky Mountain J. Math. 51 (5), 1599-1602, (October 2021) DOI: 10.1216/rmj.2021.51.1599
KEYWORDS: configurations, Fractals, Falconer distance conjecture, 28A80
Thomas Doehrman, Sunder Sethuraman, Shankar C. Venkataramani
Rocky Mountain J. Math. 51 (5), 1603-1614, (October 2021) DOI: 10.1216/rmj.2021.51.1603
KEYWORDS: Random walk, ‎range‎, multiple, Brownian motion, exit, time, constrained, polyharmonic, 60F05, 60G50
Ravi Donepudi, Wanlin Li
Rocky Mountain J. Math. 51 (5), 1615-1628, (October 2021) DOI: 10.1216/rmj.2021.51.1615
KEYWORDS: Chowla’s conjecture, L-functions, zeta functions of curves, Carlitz extensions, Cyclotomic function fields, abelian varieties over finite fields, 11M38, 11S40, 11T22, 14G10
Yu Duan, Hong-Ying Li, Xin Sun
Rocky Mountain J. Math. 51 (5), 1629-1637, (October 2021) DOI: 10.1216/rmj.2021.51.1629
KEYWORDS: p-Kirchhoff type problem, singularity, uniqueness, variational method, 35A15, 35J62, 35J75
Juan Fernández-Sánchez, María E. Martínez-Gómez, Gustavo Adolfo Muñoz-Fernández, Juan B. Seoane-Sepúlveda
Rocky Mountain J. Math. 51 (5), 1639-1648, (October 2021) DOI: 10.1216/rmj.2021.51.1639
KEYWORDS: lineability, conditionally convergent series, divergent series, vector series, 15A03, 40C05, 46B87, 46B45, 46E25
Shaoyong He, Jiecheng Chen
Rocky Mountain J. Math. 51 (5), 1649-1670, (October 2021) DOI: 10.1216/rmj.2021.51.1649
KEYWORDS: weighted multiparameter local Hardy spaces, discrete multiparameter local Calderón identity, multiparameter inhomogeneous singular integral operators, discrete Littlewood–Paley–Stein theory, 42B20, 42B25, 42B35
Mee Seong Im
Rocky Mountain J. Math. 51 (5), 1671-1680, (October 2021) DOI: 10.1216/rmj.2021.51.1671
KEYWORDS: Kazhdan–Lusztig basis, Specht module, parabolic Hecke algebra, 05E10, 20C08, 20C30
Zhengchao Ji, Liang Zhao
Rocky Mountain J. Math. 51 (5), 1681-1690, (October 2021) DOI: 10.1216/rmj.2021.51.1681
KEYWORDS: Gradient estimate, nonlinear equation, Harnack estimate, 53C21, 53C25
Gholamreza Karamali, Hamid Reza Moradi, Mohammad Sababheh
Rocky Mountain J. Math. 51 (5), 1691-1699, (October 2021) DOI: 10.1216/rmj.2021.51.1691
KEYWORDS: operator order, Jensen’s inequality, Convex functions, self adjoint operators, ‎positive operators, 47A63, 26A51‎, 26B25, 26D15, ‎39B62
Huixue Lao, Shu Luo
Rocky Mountain J. Math. 51 (5), 1701-1714, (October 2021) DOI: 10.1216/rmj.2021.51.1701
KEYWORDS: sign change, Fourier coefficient, cusp form, simultaneous nonvanishing, 11F11, 11F30, 11F66
Kexue Li
Rocky Mountain J. Math. 51 (5), 1715-1722, (October 2021) DOI: 10.1216/rmj.2021.51.1715
KEYWORDS: space-time fractional stochastic equations, Lévy noise, Mittag–Leffler function, 26A33
Xiao-Min Li, Chen-Shuang Hao, Hong-Xun Yi
Rocky Mountain J. Math. 51 (5), 1723-1748, (October 2021) DOI: 10.1216/rmj.2021.51.1723
KEYWORDS: Nevanlinna’s theory, Cartan’s version of Nevanlinna’s theory, difference Nevanlinna’s theory, meromorphic functions, nonlinear difference equations, 30D35, 39B32
Yulong Li
Rocky Mountain J. Math. 51 (5), 1749-1760, (October 2021) DOI: 10.1216/rmj.2021.51.1749
KEYWORDS: Abel, integral equation, homogeneous boundary, 45E10, 45B99
Fucai Lin, Rongxin Shen, Chuan Liu
Rocky Mountain J. Math. 51 (5), 1761-1779, (October 2021) DOI: 10.1216/rmj.2021.51.1761
KEYWORDS: hyperspace, generalized metric space, k-network, point-countable base, point-regular base, ℵ-space, c-semi-stratifiable space, g-first-countable space., 54B20, 54D99, 54E20
Osama Moaaz, Elmetwally M. Elabbasy, Hamida Mahjoub
Rocky Mountain J. Math. 51 (5), 1781-1792, (October 2021) DOI: 10.1216/rmj.2021.51.1781
KEYWORDS: difference equations, equilibrium points, local stability, global stability, periodic solution, 39A10, 39A23, 39A30
Abolfazl Mohajer
Rocky Mountain J. Math. 51 (5), 1793-1805, (October 2021) DOI: 10.1216/rmj.2021.51.1793
KEYWORDS: Prym variety, Prym map, Galois covering, 14H30, 14H40
Yifei Pan, Yu Yan
Rocky Mountain J. Math. 51 (5), 1807-1819, (October 2021) DOI: 10.1216/rmj.2021.51.1807
KEYWORDS: Liouville theorem, entire solutions, 35B08, 35B53
Houcine Sadraoui, Mubariz Garayev, Hocine Guediri
Rocky Mountain J. Math. 51 (5), 1821-1831, (October 2021) DOI: 10.1216/rmj.2021.51.1821
KEYWORDS: Toeplitz operator, hyponormal, ‎weighted Bergman space, polynomial symbol, 47B35, 15B48, 31A10
Sajad Salami, Arman Shamsi Zargar
Rocky Mountain J. Math. 51 (5), 1833-1845, (October 2021) DOI: 10.1216/rmj.2021.51.1833
KEYWORDS: Elliptic curves, ‎rank‎, sequences of consecutive powers, 11G05
Abdellah Sebbar, Khalil Besrour
Rocky Mountain J. Math. 51 (5), 1847-1863, (October 2021) DOI: 10.1216/rmj.2021.51.1847
KEYWORDS: modular group, noncongruence subgroups, planar maps, K3 surfaces, 05C30, 11F06
Minghui You
Rocky Mountain J. Math. 51 (5), 1865-1877, (October 2021) DOI: 10.1216/rmj.2021.51.1865
KEYWORDS: Hilbert-type inequality, rational fraction expansion, Leibniz integral rule, unified extension, 26D10, 26D15, 47B38, 41A17
Mingming Zhang, Aixia Qian
Rocky Mountain J. Math. 51 (5), 1879-1897, (October 2021) DOI: 10.1216/rmj.2021.51.1879
KEYWORDS: Schrödinger–Poisson–Kirchhoff system, ground state, sign-changing solution, Brouwer degree theory, nonlocal term, 35J05, 35J20, 35J60
Back to Top